Open Access
May, 1985 Dependence by Total Positivity
Mei-Ling Ting Lee
Ann. Probab. 13(2): 572-582 (May, 1985). DOI: 10.1214/aop/1176993010


A multivariate generalization of Shaked's bivariate families which are dependent by total positivity (DTP) is introduced. Some interrelationships and inequalities are generalized. Monotonicity properties of conditional hazard rate and mean residual life functions of some multivariate DTP families are investigated. Relationships with other positive dependence concepts are given.


Download Citation

Mei-Ling Ting Lee. "Dependence by Total Positivity." Ann. Probab. 13 (2) 572 - 582, May, 1985.


Published: May, 1985
First available in Project Euclid: 19 April 2007

zbMATH: 0621.62053
MathSciNet: MR781424
Digital Object Identifier: 10.1214/aop/1176993010

Primary: 60K10
Secondary: 62H20 , 62N05

Keywords: conditional mean residual life function , Positive dependence , total positivity

Rights: Copyright © 1985 Institute of Mathematical Statistics

Vol.13 • No. 2 • May, 1985
Back to Top